Tour Itinerary

Day 1- Tues, August 13, 2024- Welcome Home

You are arriving in Ghana on Tuesday August 13, 2024.  I suggest Delta flight 156, leaving JFK on Monday, August 12th. It will get you here at 7:00 am, August 13th.

I will personally pick you up from the airport and take you to my home for a brief orientation and a welcome brunch.  At this time you will meet our team and your fellow travelers.  I will also arrange for you to exchange your currency for the  local currency.   

Once you're oriented and fed then we will head up the mountains to Aburi Gardens where we will do a brief grounding ceremony.  Simply put, we're going to find a quiet spot in the Gardens where we can take off our shoes and begin the reconnection process with Momma Africa. 

From the Gardens we head over to the hotel, Peduase Valley Resort, where you will be met with everything you need to unwind and settle in.  You are likely to be excited, but I suggest getting some rest, for the journey has just begun...

Day 2 - Wed, August 14, 2024- Accra City Tour

Breakfast will be served daily between 6 am - 10 am.  Once we've rested and ate we will descend down the mountain into Accra. Departure time is 9 am.  We're going to get a taste of life in one of the busiest West African cities. The sites and sounds are bound to overwhelm your new senses. Here's our hit list: 

  • Nkrumah Mausoleum
  • Independence Square
  • Arts Center 
  • Makola Market (drive-by)
  • Ethiopian Restaurant (for lunch)
  • Oxford Street, Osu

Day 3- Thurs, August 15, 2024- Slave Dungeons & Renaming Ceremony

The Portuguese, British , and Dutch contributed Ghana's first holding cells, where our ancestors were kept before being exported to the Americas.  We're going to visit Elmina Dungeon, one of the many contributed by the Dutch.

For this occasion white on white is appropriate.  You will be participating in a purification process, the undoing of injustices imposed on us.  It is the reclaiming of our destiny and an opportunity to pay homage to our ancestors who endured the real holocaust. 

Once we come out of that bottomless pit, we will emerge born-again.  To celebrate our rebirth we're going to go through a re-naming ceremony.  This will be orchestrated by a local Chief and will include a certificate with your new Akan name.

Late in the afternoon we will check into the Charlestina Beach Resort where we will be spending the night with the ocean breeze. 

Timeline

  • 6 am Depart from Accra
  • 11 am Arrive@ Mable's Table for lunch
  • 12:30 pm Elimina Dungeon
  • 3:00 pm Naming Ceremony @ Chief's Palace 
  •  5:00 pm Dinner
  • 7:00 pm Bonfire on the beach

Day 4- Fri, August 16, 2024- Kakum Canopy Walk

If you haven't been to a rainforest here's a unique way to view one... Here you get to scale the tops of trees in a dense rainforest, affording you sights and sounds like never before.
Prepare for the most breathtaking views and frightening heights.  It be both scary and exhilarating at the same time. 

"The feeling of walking these walkways is both thrilling and frightening, offering a unique perspective on the wildlife below. An unforgettable experience for thrill-seekers."

Timeline

  • 7 am yoga on the beach
  • 8 am breakfast
  • 10 am Kakum park
  • 2 pm Lunch
  • 3 pm Head back to Accra
  • 8 pm Arrive in Accra

Day 5- Saturday, August 17, 2024

Today we visiting Safari Valley Resort.  At Safari Valley, you will see a stunning array of moderate wildlife, like gazelles, impalas, zebras, donkeys, and over 60 species of birds!  But don't look for big game and don’t be scared,  most of the animals are friendly.

Timeline

  • 10 am- Depart for Safari Valley
  • 11 am- Arrive at Safari Valley
  • 1:00 pm- Lunch at Safari Valley
  • 3:00 pm- Return to hotel
  • 8:00 pm- Head out to night on the town! 

Day 5- Saturday Evening August 17, 2024

It's time to take in Accra's nightlife.  Since this will be Marcus Garvey's Earthday we will use to the occasion to party.  

Our first stop will be Accra's premiere Jazz Bar & Cafe.  From there we will catch a reggae vibe at One Corner.  If all goes well it should AM hours and we will be heading back to our hotel after grabbing some munchies.

Day 6- Sunday, August 18, 2024- Quad Biking

We're heading over to the next town,  Aburi, to jump on some quads and trod the back roads looking for adventure. 

Timeline

  • 12:00 Noon- Depart for quad biking
  • 3:00 pm- Carver's market
  • 5:00 pm- Return to hotel

 

Day 7- Monday, August 19, 2024- Wli Falls, Volta

We depart early to beat the traffic for our 5 hour journey to the Volta.

Upon arrival we will eat lunch, then head straight to Wli Water Falls. To get to this water fall we must walk 45m through a majestic rainforest. The walk is moderately easy and totally beautiful. This particular site, more than any, is what we call awe-inspiring.   It's an oasis in the middle of the forest.

That evening we will stay at Big Foot Safari, a modest, yet cozy accommodation in the village of the waterfalls. 

Timeline

  • 6:00 am- Breakfast
  • 7:00 am- Depart hotel to Volta
  • 12:00 pm- Eat lunch at the entrance to Wli Waterfalls
  • 1:00 pm- Start walking to Waterfalls
  • 6:00 pm- Dinner
  • 7:00 pm- Bonfire

Day 8- Tuesday, August 20, 2024- Mount Afadja- (Tallest mountain in W.A.)

We have another early start so that we can conquer Mount Afadjato before the sun rises to high in the sky.  This makes the climb much easier.

Today we're climbing the tallest mountain in West Africa.  It's an intense 1 hour hike straight up the mountain.  On a scale of 1-5, with 5 being the most difficult, it is a 4. The climb is intense, but if you make up your mind, you can conquer it.  You have to be mentally fit first, the rest will follow your mind's lead.  In the featured picture you can see a 6 year old and a 76 year old at the top of the mountain. It wasn't easy, but we all made it. 

If its great it won't be easy, if its easy it won't be great!

Timeline

  • 6:00 am- Breakfast
  • 7:00 am- Head to the mountain
  • 8:00 am- Ascend the mountain
  • 11:00 am- Shower
  • 12:00 pm- Lunch
  • 1:00 pm- Head back to Peduase Valley Resort (5 hour ride)

Day 9- Wednesday, August 21, 2024- Sankofa Beach Resort

Today is your last full day in the Land. The best way to take it in is to sit back and soak it all in.  I believe your sense will be overwhelmed by the many new experiences you encountered all in the shortest space and time.  The ocean has a way of allowing us to collect thoughts and plan for the next phase of our life's journey.

Aside from having miles of beach to your left and right, Sankofa Resort also has a great restaurant!

Timeline

  • 10:00 am- Depart to beach
  • 11:30 am- Arrive at beach
  • 3:00 pm- Leave the beach resort
  • 5:00 pm- Arrive at Peduase Valley Resort

Day 10- Accra- Thursday, August 22, 2024

Delta flight 157 departs at 9:00 am, getting you back to JFK on the same day, at 3:50 pm. We will depart the hotel no later than 6:00 am to get you to the airport in time for check in.

 

What's Included

  • Tour Guides
  • Tour Bus & Driver
  • Accommodations
  • Breakfast daily
  • Kwame Nkrumah Museum
  • W.E.B. Du Bois Center
  • Independence Square
  • Slave Dungeons
  • Naming Ceremony
  • Sankofa Beach
  • Garvey Day Festival
  • Jazz Bar & Grill 
  • Aburi Botanical Gardens
  • Quad Bikes
  • Wli Falls
  • Mount Afadja
  • Special guests 
  • 45m video coverage of tour

What's NOT Included

  • Meals and/or beverages (except breakfast)
  • Any extra curricular activities
  • Gratuities
Shopping cart
Sign in

No account yet?

Start typing to see products you are looking for.
Shop
Wishlist
0 items Cart
My account